Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Erectile Dysfunction

(1/3) > >>

egello:
Has anyone with AIDS experience this? I am way to young to be getting this... is this something tha twill pass? or is this permanent?

Pippet:
I have the same issue.  I'm on the same meds.  My friends who are poz tell me the cause is the meds. or perhaps low testosterone. Or the stress you have been going through dealing with HIV.  Or in my case the fact that I'm not as young as I use to be.  Or high blood pressure.   It could be caused by a number of things, even at your age.  The thing that sucks is that my doc pulled my "little blue pill" prescription because of the reyataz / norvir and my blood pressure.  It's a good thing I have an understanding husband.

I just noticed your new numbers...  nice improvement.

Take care, Pippet

ManISOMan:
Same issue here, and 44 years old.  I just had the doctor check my testosterone, it was fine.  I don't have high blood pressure, yet.  And, my blue pills got taken away I believe it was because of what Medicaid/Medicare would or wouldn't cover.  I wouldn't take one of those any longer anyway, since I did hear of someone losing their sight.  I have used Cialis and found that it has worked better, but kicks in better the next day and nothing at first.  Oh, and always a terrible headache the second day!

Anyway, Cialis isn't covered either.  And, the funny(worst) part is, I can wake up with a raging hard-on and there's not an ass to be found.  I can be with someone and turned on, and it just won't get as hard as it does in the morning, if at all.

egello:
but but, i can't let this happen to me, i am only 31!,,, its werid because right when i got out the hospital in december, and was taking Predisone, i had a boner all day long, and now, its nothing, something feels almost numb down there,,, what the heck!!!!

this really sucks, and i am getting conscious about this more an dmore,,, the doc did give me some samples of Levitra. does that really work?

does this go away after a whiel? or am i stuck with this forever? gosh,,, this relaly sucks,,,

my testosterone level was low, but since i have been on the shot and the gel, i think they are probably at a normal range now.

ManISOMan:
Great, another one that I know gets not only the shot, but the gel, too! 

I'm guessing that you will have better days given the aforementioned! 

Sorry, I know it's a bitch at my age, it must be hell at yours!  But, you did get the gel!

Have you been with someone that really gets you hot................and still you have this problem..................do tell..................go ahead really be elaborate.  Set the scene, have we been drinking.................................

Navigation

[0] Message Index

[#] Next page

Go to full version